My skin is a bit oily and I had a really fair complexion but nowadays it has become dark. So please tell me a solution to get fairer complexion.
Welcome to icliniq.com.
You can do the following for tanning. Use a very good sunscreen. The proper method of using sunscreen is to use a sun protection cream. Sunscreen or sunblock with SPF of at least 30+ daily. If you are going to be outdoors for a long time you can use SPF of 50+. The sunscreen has to be applied every 3 to 4 hours, as the protection only lasts for 3 to 4 hours.
The sunscreen has to be applied liberally onto areas of exposure from face, ears, and neck to arms and feet. Apply the sun protection at least 20 minutes before stepping out. Time is required for the absorption of the sun protection cream or lotion. The sun protection cream is the last layer to be applied. All other creams or lotions should be applied beneath this. You can apply a talcum powder over it if it appears too oily. There are many options available. Creams, lotions, gels. If you have oily skin, use a lighter formulation like lotion or gel, for normal to dry skin use a cream. You can also use an anti-tanning cream like BAN-A-TAN all over the face at night.
Was this answer helpful?|
Query: Hello doctor, Two years ago, I got some four or five black dots on my face, which looked like moles. But, I think it is spreading. The count is now 30 to 40. What can I do? Can you please suggest any treatment or medicine? Please note that my skin type is oily, and my mom also has this problem. Read Full »
Query: Hi doctor, I am a 27 year old female, who started taking birth control pills eight months back, but I only took it for a week and stopped taking them. In that same week, I had unprotected sex with my fiance, and I had my periods the next day. The next month I got my periods two weeks earlier, and I ... Read Full »
Query: Hello doctor, I was prescribed a birth control pill to stop an ovarian cyst about two months ago. I have been taking the pill regularly, but I missed a day. I have been sexually active. I have now been bleeding for three weeks without a stop. My doctor told me to stop taking the pill until the blee... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now